Posted 4/20/2011 10:18 AM (GMT -6)
Shawn, thank-you for the info. I have been on meds for 25 years to stop my IBS-D. None of them were pain meds. untill 2years ago when I started taking Tylenol and Ibuprophen for all over pain. I thought it was dehydration causing pain and fatigue. After test theh found the Fibro and arthitis, busitis etc. I sill wonder if being dehydrated all those years caused alot of my other problems. My IBS did not cause pain untill a few years ago. I am in physical therapy now and only taking my Synthoid for thyroid and Ibuprophen. Im sure all meds affect your stomach and the rest of your body too. I have begged DRs. for years to find a cure or reason and not just medicate. But they all say the same thing when I say I dont want to take meds. "You dont have a choice if you want to be functional and work". SOOO I take meds and look for another Dr. Now I am being told I have to take Humira for PSA Arthitis! Scary I DONT THINK SO. I am trying probiatics and diet and excercise but cannot tolerate my pain much longer. Getting worse everyday. That is why I am desperatly trying to find a pain med. Im going to try accupuncture if therapy doesnt work . MY pt said last week she didnt think it was going to help because of the Fibro. Anyway, sorry for the book. I will be careful of the meds. Most Drs. hand them out like candy. They are only a temperary fix. Thanks again for the article.